# SDR AUS20011029

- Difficulty date: September 27, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4019700902
- Condition: Failed
- Location: Attitude Gyro
- Component: Attitude Gyro A
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICERS ATTITUDE INDICATOR FAILED.
